MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1613C124E
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 5 cm diameter abdominal aortic aneurysm.It was reported that the ct revealed a distal type i endoleak from the endurant ipsilateral limb of the bifurcated stent graft.The aneurysm is currently 4.8 cm in diameter.The patient¿s iliac artery has dilated to 24mm-18.5 mm in diameter.The physician elected to implant an endurant iliac limb extension to the origin of the internal artery.The distal type i endoleak was resolved.There is a type iv endoleak present in the ipsilateral extension however the physician stated that this was due to a large dose of anti-coagulate medication given and short procedure time.It was also noted that the endurant contralateral limb was occluded.It is unknown when the occlusion occurred, since there is blood flow there has not been and will not be treatment for the occlusion.Per the physician, the cause of the distal type i endoleak was due to user error.The ipsilateral limb should have been extended distally at the index procedure.The cause of the occlusion is related to the patient¿s anatomy.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6612909
Report Number2953200-2017-00925
Device Sequence Number13456380
Product Code MIH
UDI-Device Identifier00613994761972
UDI-Public00613994761972
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2013
Device Model NumberENLW1613C124E
Device Catalogue NumberENLW1613C124E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer05/11/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR